# SDR CALA2017040400827

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N14250
- Make and model: Boeing 737824
- Aircraft serial: 28957
- Aircraft time: 56,204 hours, 20,497 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART OF THE EXIT SIGN OVER ROW 4 FELL OFF. RESECURED EXIT SIGN AT ROW 4. OPS CHKED EMER LIGHTS. OPS CKS GOOD.
